# SDR UALA2010061502108

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 42,230 hours, 16,430 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

REPORT OF ACFT GO AROUND DUE TO UNSAFE GEAR INDICATION.  SUBSEQUENT LANDING GOOD WITH ALL INDICATIONS GOOD.   NO NOSE OR LT GEAR DOWN INDICATIONS, SECOND ATTEMPT AFTER GO AROUND LT AND RT DOWN INDICATIONS OK BUT NOSE UNLOCKED LIGHT NEVER ILLUMINATED. MCDU FUNCTIONAL TEST FAILED UP LOCK TEST (NOSE AND LT UNLOCKED REMAINED ILLUMINATED) SUSPECT BAD 9LP CARD REF MM 33-14-33, PCN565-0072, AOG V2526.  REPLACED 9LP CARD.
